# SDR ABXA9600249

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION AFTER TAKEOFF, A LOUD NOISE WAS HEARD FROM THE NOSE GEAR AREA.  THE LANDING GEAR RETRACTED AND THE LIGHTS WENT OUT.  RECYCLED GEAR AND CONDITION REMAINED.  FOUND LEFT NOSE LANDING GEAR DOOR UNLATCHED.  CLEANED AND LUBED THE ACTUATOR MECHANICAL RELEASE AND PISTON.  VERIFIED DOOR LOCKING OPERATION.
